# SDR DALA2023022301362

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,714 hours, 29,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERG LIGHTS AT 1L & 1R DOOR ALONG WITH SOME FLOOR LIGHTING ILLUMINATED WITH EMERGY LIGHTS SWITCH IN BOTH ARMED & OFF POSITION. CORRECTIVE ACTION: R/R FWD RT EMERGENCY BATTERY PACK REF B757 AMM 33-51. OPS CK GOOD. (4041346)
